Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Atorvastatin cause swelling in the feet?

Answered by
Dr.
Dr. Shinas Hussain

General & Family Physician

Practicing since :2015

Answered : 17561 Questions

default
Posted on Wed, 8 Aug 2018 in General Health
Question: Since I started taking Atorvastatin my feet have started swelling and as a result are uncomfortable?
doctor
Answered by Dr. Shinas Hussain 43 minutes later
Brief Answer:
You can try other alternatives.

Detailed Answer:
Hello,

I have gone through your query and I can understand your concerns.
Atorvastatin rarely cause edema(swelling) of limbs and muscle weakness and these side effects more common among elderly. You can try newer alternatives like “rosuvastatin” or “silvastatin” with which side effects are very minimal. You can consult your physician and he will explain the dosage and directions of use.


Take Care!
Dr. Shinas Hussain,
General & Family Physician
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on